Alabama, 2010Damaging Winds in Alabama, November 25, 2010
November 25, 2010 · NWS HUN · 4 events in 2 counties and zones
A quasi-linear convective system consisting of a broken line of low-topped showers with no lightning tracked southeast along a strong cold front. The temperature contrast on either side of the front was 25-35 degrees.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $54,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A quasi-linear convective system consisting of a broken line of low-topped showers with no lightning tracked southeast along a strong cold front. The temperature contrast on either side of the front was 25-35 degrees. Despite limited convective instability, strong low level wind shear provided a favorable environment for low level meso-cyclones to develop with the stronger cells, despite shallow updrafts consisting of no lightning activity. One of the cells during the late evening developed a pronounced meso-cyclone which produced a narrow path of damage in the Dutton (Jackson County) and Ider (DeKalb County) areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Nov 25, 7:21 PM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Nov 25, 7:21 PM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
721 PM CST THU NOV 25 2010
.DISCUSSION...COLD FRONT PUSHING THROUGH NW AL AS OF 01Z THIS
EVENING. LATEST RADAR IMAGERY SHOWING A BROKEN LINE OF MAINLY SHRA
JUST ALONG/BEHIND THE SFC FRONT FROM MIDDLE TN THROUGH NW AL INTO
CENTRAL MS. DISCRETE SHOWERS HAVE SHOWN TRANSIENT ROTATIONAL FEATURES
OVER THE LAST SEVERAL HOURS...AND THIS IS NOT SURPRISING BASED ON
STRONG LOW LEVEL SHEAR EVIDENT IN 00Z OHX/BNA HODOGRAPH AND SPC
MESOANALYSIS TRENDS. HAVING SAID THAT...IT'S VERY POSSIBLE THAT THE
ROTATIONAL FEATURES ARE SLIGHTLY ELEVATED ABOVE THE BLYR...AND THE
CELLS THEMSELVES ARE CERTAINLY SHALLOW IN NATURE WITH TOPS NOT
EXCEEDING ~20KFT.
CLASSIC ANAFRONT SETUP WILL LEAD TO A FAIRLY PROLONGED PERIOD OF
LIGHT/MOD RAIN AFTER FROPA THIS EVENING...AND THIS WILL MAKE FOR A
FAIRLY MISERABLE OVERNIGHT PERIOD AS TEMPS CRASH HARD/QUICKLY. TEMPS
ARE ALREADY DOWN INTO THE 40S ACROSS WRN TN AND INTO THE UPPER 30S IN
NE AR. QUICK REVIEW OF BUFR SOUNDINGS AND THERMAL PROFILE TRENDS DO
SHOW THAT MOST OF THE PRECIP SHOULD BE OUT OF THE AREA BEFORE THE
THERMODYNAMIC COLUMN IS SUFFICIENTLY COLD/DEEP TO SUPPORT WINTER
PRECIP.
LARGE SCALE PRESSURE RISES BEHIND THE FRONT WILL ALSO LEAD TO A
RATHER GUSTY PERIOD OF NRLY/NWRLY WINDS ACROSS THE TN VLY OVERNIGHT.
HAVE BUMPED WINDS UP ACCORDINGLY IN THE GRIDS. OTHERWISE...NO MAJOR
CHANGES HAVE BEEN MADE TO THE FCST JUST MINOR ADJUSTMENTS TO ACCOUNT
FOR CURRENT FRONT/RADAR TRENDS.
&&
.AVIATION...COLD FRONT TO SWEEP ACROSS THE TN VLY THIS EVENING.
GENERALLY VFR CONDITIONS BEING EXPERIENCED IN THE WARM SECTOR AHEAD
OF THE FRONT. HOWEVER...EXPECT CONDITIONS TO DETERIORATE SOMEWHAT
THROUGH THE EVENING WITH FROPA. INCLUDED MVFR CIGS/VSBY AFT FRONTAL
PASSAGE WITH SHRA ACTIVITY ANTICIPATED. GUIDANCE SUGGESTS FAIRLY LOW
CIGS TO HANG ON THROUGH MID MORNING FRIDAY. ALSO...WINDS MAY BE A BIT
GUSTY FROM THE NORTH BEHIND THE FRONT.
&&
.DISCUSSION... /ISSUED 334 PM CST THU NOV 25 2010/
PRIMARY FORECAST CONCERN THIS AFTERNOON CENTERS AROUND APPROACHING
LINE OF CONVECTION TO OUR WEST. THE LATEST ANALYSIS SHOWS A SYNOPTIC
COLD FRONT ALIGNED FROM NORTHWEST OH...TO JUST WEST OF MEMPHIS...TO
EAST CENTRAL TX. THE THERMAL BOUNDARY WAS FAIRLY STRONG WITH THIS
FRONT...WITH A 2PM TEMP OF 70F AT MEM...AND 46F AT LITTLE ROCK, AR.
SOUTH TO SOUTHWEST SFC FLOW AHEAD OF THE FRONT HAS BEEN STRONG TODAY
WITH GUSTS AROUND 35 MPH AT TIMES...WHICH PROMPTED THE ISSUANCE OF A
WIND ADVISORY EARLIER. WILL CONTINUE TO LET THE ADVISORY RIDE THROUGH
00Z. BECAUSE THE WINDS HAVE A DECENT SW COMPONENT...THE DIRECTIONAL
SHEAR IS NOT QUITE AS STRONG AS FORECAST. NEVERTHELESS...DIRECTIONAL
SHEAR IS SIGNIFICANT AND SHOULD INCREASE A LITTLE FURTHER AS THE
FRONT APPROACHES AND A LEADING LOW-LVL SPEED MAX MOVES ACROSS THE
AREA THIS EVENING. RESULTING SHEAR VALUES CURRENTLY WERE STRONG
ENOUGH TO PROMPT THE ISSUANCE OF A SVR TSTM WATCH JUST TO OUR
WEST...BORDERING OUR NW ALABAMA COUNTIES...AND THIS WATCH WILL LAST
THROUGH 7PM CST. WITH THE LOSS OF DAYTIME HEATING...WHAT LITTLE
INSTABILITY THAT WAS PRESENT TODAY WILL DIMINISH. ALTHOUGH...SHEAR
WILL REMAIN RATHER HIGH AS THE LINE OF CONVECTION MOVES ACROSS THE
AREA. A FEW STRONG OR PERHAPS SEVERE SHORT-LIVED CELLS MAY STILL BE
POSSIBLE THIS EVENING...MAINLY IN NORTHWEST ALABAMA. THE BEST TIMING
AVAILABLE ATTM...PLACES THE LEADING EDGE OF THE MAIN LINE OF
CONVECTION IN THE MUSCLE SHOALS AREA BY ABOUT 7 PM...HUNTSVILLE ARND
9PM...AND FT PAYNE ARND 11 PM. THE PRIMARY CONVECTIVE MODE WILL
CONTINUE TO FAVOR A LINE OF STORMS...BUT SOME EMBEDDED ROTATING CELLS
WILL BE POSSIBLE. IN PARTICULAR...THE CELLS OUT JUST AHEAD OF THE
LINE AND THOSE THAT MERGE WITH THE LINE WILL BEAR THE MOST
WATCHING...AS USUAL. WHILE AN ISOLATED SHORT-LIVED TORNADO CANNOT BE
RULED OUT...THE MAIN THREAT WILL CONTINUE TO BE DAMAGING WIND GUSTS.
BUT AGAIN...THE OVERALL THREAT APPEARS SLIGHT AT THIS TIME.
AS THE COLD FRONT ITSELF MOVES ACROSS THE AREA...TEMPS WILL DROP
VERY MARKEDLY. BY MORNING...TEMPERATURES ARE LIKELY TO BE IN THE MID
30S IN THE WEST...WITH MID 40S POSSIBLY HANGING ON IN THE EAST.
NORTHWEST WINDS WILL BE AROUND 10-15 MPH WITH GUSTS TO PERHAPS 20MPH
AT TIMES...MAKING CONDITIONS FEEL EVEN COLDER. A FEW SHOWERS WILL
LINGER BEHIND THE FRONT AS WELL. BASED ON FCST SOUNDINGS AND
TOP-DOWN APPROACH...ANY FRZN PRECIP DOES NOT APPEAR LIKELY. A BRIEF
SHOWER OF ICE PELLETS COULD OCCUR THOUGH IN THE HIGHEST TERRAIN IN
THE EAST EARLY FRI MORNING...BUT CHANCE APPEARS SO SLIGHT AS TO NOT
WARRANT MENTION IN THE OFFICIAL FORECAST AT THIS TIME THOUGH. FOR
ANY EARLY MORNING SHOPPERS...BE PREPARED TO DRESS WARMLY IN
LAYERS...ESPECIALLY IF YOU WILL BE OUTDOORS FOR SOME EXTENDED
PERIOD.
CLOUDS WILL GRADUALLY CLEAR FROM WEST TO EAST ON FRIDAY...BUT COLD
AIR ADVECTION WILL KEEP TEMPS SUPPRESSED. HIGHS DURING THE AFTERNOON
WILL STRUGGLE TO REACH THE MID 40S. WITH A CLEAR SKY AND QUICKLY
DECREASING WIND SPEEDS...LOW TEMPS ON SAT MORNING WILL LIKELY BE IN
THE MID/UPR 20S. SO...A WIDESPREAD HARD FREEZE APPEARS POSSIBLE.
TEMPERATURES WILL MODERATE INTO THE WEEKEND AND CONDITIONS WILL
REMAIN DRY AS A WEAK UPR RIDGE PASSES ACROSS THE SOUTHEAST.
BY EARLY NEXT WEEK...A HIGH AMPLITUDE TROUGH AND VIGOROUS UPR WAVE
WILL DIG INTO THE CENTRAL CONUS. WIND DYNAMICS APPEAR TO BE
SIMILARLY STRONG IF NOT STRONGER WITH THIS NEXT SYSTEM...SO ITS
EVOLUTION WILL BEAR SOME WATCHING OVER THE NEXT FEW DAYS. GIVEN THE
SHEAR POTENTIAL...HAVE MENTIONED STRONG/SVR TSTM POTENTIAL IN THE
HWO PRODUCT FOR MONDAY AND TUESDAY. ADDITIONALLY...GIVEN THE DEEP
TROPICAL FETCH AND RELATIVELY HIGH MOISTURE AVAILABILITY...HEAVY
RAIN APPEARS POSSIBLE WITH THIS SYSTEM. TIMING REMAINS
UNCERTAIN...THUS THE EXTENDED PERIOD OF ACTIVITY CURRENTLY FCST FROM
MONDAY THROUGH TUESDAY NIGHT. THE WINDOW FOR SHRA/TSTMS WILL BE
NARROWED AS CONFIDENCE IN TIMING INCREASES.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
DISCUSSION...15
Hazardous weather outlook, Nov 25, 8:51 PM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
851 PM CST THU NOV 25 2010
ALZ001>010-016-TNZ076-096-097-261100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
851 PM CST THU NOV 25 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TONIGHT...
WIDESPREAD SHOWERS ALONG WITH A FEW THUNDERSTORMS WILL CONTINUE TO
PUSH EAST ACROSS THE TENNESSEE VALLEY ALONG A PASSING COLD FRONT
TONIGHT. WITHIN THE LARGER LINE OF SHOWERS AND STORMS...AN ISOLATED
STRONG TO SEVERE STORM IS NOT OUT OF THE QUESTION. THE MAIN THREAT
WITH ANY STRONGER STORMS WOULD BE GUSTY WINDS TO AROUND 50 MPH.
SHARPLY COLDER TEMPERATURES AND CLEARING CONDITIONS ARE EXPECTED
LATE TONIGHT BEHIND THE FRONT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
ANOTHER STRONG DISTURBANCE WILL MOVE ACROSS THE AREA ON MONDAY AND
TUESDAY OF NEXT WEEK. A LINE OF THUNDERSTORMS IS EXPECTED WITH THE
COLD FRONT...AND SOME OF THESE STORMS COULD BECOME SEVERE.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Nov 25, 5:25 PM CST, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
525 PM CST THU NOV 25 2010
ALZ001-002-260030-
COLBERT-LAUDERDALE-
525 PM CST THU NOV 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWEST COLBERT AND
LAUDERDALE COUNTIES UNTIL 630 PM CST...
AT 524 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
HEAVY SHOWER NEAR BURNSVILLE...OR 8 MILES NORTHWEST OF IUKA...MOVING
EAST AT 35 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WATERLOO...RIVERTON.
WRIGHT.
THREET.
CLOVERDALE.
UNDERWOOD-PETERSVILLE.
ZIP CITY.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3501 8747 3488 8744 3482 8811 3489 8810
3492 8814 3501 8820 3502 8814
TIME...MOT...LOC 2324Z 259DEG 31KT 3490 8824
KULASpecial weather statement, Nov 25, 5:55 PM CST, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
555 PM CST THU NOV 25 2010
ALZ001-002-260045-
COLBERT-LAUDERDALE-
555 PM CST THU NOV 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLBERT AND CENTRAL
LAUDERDALE COUNTIES UNTIL 645 PM CST...
AT 555 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
HEAVY SHOWER WITH GUSTY WINDS NEAR MIDAY...OR 8 MILES SOUTH OF
IUKA...MOVING EAST AT 45 MPH.
BRIEF WINDS UP TO 50 MPH ARE POSSIBLE.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MALONE...MARGERUM.
MT HESTER.
CHEROKEE.
BARTON.
PRIDE LANDING.
OAKLAND.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3481 8739 3480 8741 3478 8743 3468 8813
3481 8811 3482 8810 3502 8748 3501 8747
TIME...MOT...LOC 2355Z 251DEG 40KT 3471 8814
KULASpecial weather statement, Nov 25, 6:20 PM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
620 PM CST THU NOV 25 2010
ALZ001-002-260100-
COLBERT-LAUDERDALE-
620 PM CST THU NOV 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 700 PM CST...
AT 620 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
HEAVY SHOWER WITH GUSTY WINDS NEAR RED ROCK...OR 9 MILES
WEST OF TUSCUMBIA...MOVING EAST AT 40 MPH.
BRIEF WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRIDE LANDING.
TUSCUMBIA.
MUSCLE SHOALS...SHEFFIELD.
FORD CITY...LEIGHTON.
ROGERSVILLE...ELGIN.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3481 8722 3478 8727 3475 8726 3475 8729
3481 8735 3481 8739 3479 8742 3471 8743
3470 8745 3466 8744 3467 8795 3478 8795
3489 8721
TIME...MOT...LOC 0020Z 265DEG 37KT 3473 8786
KULASpecial weather statement, Nov 25, 6:53 PM CST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
653 PM CST THU NOV 25 2010
ALZ001-005-260145-
LAUDERDALE-LIMESTONE-
653 PM CST THU NOV 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE AND NORTHERN
LIMESTONE COUNTIES UNTIL 745 PM CST...
AT 653 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
HEAVY SHOWER WITH GUSTY WINDS CENTERED NEAR KILLEN...OR 10 MILES
EAST OF UNDERWOOD-PETERSVILLE...MOVING EAST AT 50 MPH.
BRIEF WINDS UP TO 40 MPH ARE POSSIBLE.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
KINGTOWN...LEXINGTON.
WHITEHEAD.
ANDERSON.
LESTER...GOOD SPRINGS.
LEGGTOWN.
ELKMONT.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3499 8678 3498 8678 3479 8743 3483 8751
3482 8758 3492 8763 3502 8739
TIME...MOT...LOC 0053Z 248DEG 45KT 3488 8748
KULASpecial weather statement, Nov 25, 8:16 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
816 PM CST THU NOV 25 2010
ALZ003-004-260300-
FRANKLIN-LAWRENCE-
816 PM CST THU NOV 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN AND
SOUTHERN LAWRENCE COUNTIES UNTIL 900 PM CST...
AT 816 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
HEAVY SHOWER WITH GUSTY WINDS 6 MILES SOUTHWEST OF MT
HOPE...OR 11 MILES NORTHEAST OF HALEYVILLE...MOVING EAST AT 30 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LANDERSVILLE.
WREN...MOULTON.
SPEAKE.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3431 8761 3446 8762 3451 8711 3430 8711
TIME...MOT...LOC 0216Z 266DEG 28KT 3437 8750
KULA
Special weather statement, Nov 25, 10:32 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1032 PM CST THU NOV 25 2010
ALZ009-010-260515-
DE KALB-JACKSON-
1032 PM CST THU NOV 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DEKALB AND SOUTHERN
JACKSON COUNTIES UNTIL 1115 PM CST...
AT 1032 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A HEAVY SHOWER WITH GUSTY WINDS NEAR DUTTON...OR 7 MILES
SOUTHEAST OF SCOTTSBORO...MOVING EAST AT 40 MPH.
WINDS UP TO 50 MPH ARE POSSIBLE.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PISGAH...SYLVANIA.
HENAGAR...ROSALIE.
BEATY CROSSROADS...IDER.
SULPHER SPRINGS.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3449 8600 3462 8602 3481 8557 3462 8553
3460 8553
TIME...MOT...LOC 0432Z 251DEG 34KT 3461 8593
KULAThunderstorm Wind, Jackson
- When
- November 25, 10:32 PM CST to 10:35 PM CST
- Where
- Jackson County, 1.09 mi S of Dutton
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 34.605, -85.933
Thunderstorm winds demolished two barns at a farm on CR 18 near Highway 71 in Dutton. One of the metal barns which was mounted in concrete was torn up and lifted onto an adjacent farm building.
Thunderstorm Wind, Jackson
- When
- November 25, 10:35 PM CST to 10:37 PM CST
- Where
- Jackson County, 1.3 mi SSE of Dutton
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 34.604, -85.918
Multiple trees were knocked down, blocking the intersection of College Road and Main Street in Dutton. Time estimated by radar.
Thunderstorm Wind, Jackson
- When
- November 25, 10:35 PM CST to 10:37 PM CST
- Where
- Jackson County, 0.98 mi SE of Dutton
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.610, -85.918
Two trees were uprooted near the intersection of Highway 71 and CR 47 in Dutton. Time estimated by radar.
Thunderstorm Wind, Dekalb
- When
- November 25, 11:49 PM CST to 11:51 PM CST
- Where
- Dekalb County, 0.72 mi SW of Ider
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.714, -85.690
A tree was knocked down along CR 141 near Ider. Time estimated by radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Louisiana, November 25 to 26, 20101 injured · $720,000 · EF1 · 8 events
- Damaging Winds and Winter Weather in Arkansas, November 25, 20101 injured · $105,000 · 61 kt wind · 3 events
- Damaging Winds in Tennessee, November 25, 2010$122,000 · 70 kt wind · 4 events
- Tornado and Damaging Wind in Tennessee, November 25, 2010$103,000 · EF0 · 2 events
- Strong Wind in Kentucky, November 25, 2010$11,000 · 11 events
- Damaging Winds in Indiana, November 25, 2010$15,000 · 61 kt wind · 2 events
- Winter Weather in Pennsylvania, November 25, 20105 events
- Lake-Effect Snow and Winter Weather in Michigan, November 25 to 27, 20105 events
- Winter Weather in New Jersey, November 25, 20103 events
- Flooding and Heavy Rain in Indiana, November 25, 20103 events
- Heavy Rain in Missouri, November 25, 20102 events
- Heavy Snow in Washington, November 25 to 27, 20102 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 262412, 262383, 262385, 262386.